# SDR CALA2021120102233

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 72,298 hours, 26,068 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Screw
- Part number: NA
- Condition: Loose
- Location: Fuel Vent Panel
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK LEFT WING SUSPECTED AFTER AIRCRAFT BEHIND US REPORTED FUEL LEAKING ON TAKEOFF FOUND SOME LOOSE SCREWS ON FUEL VENT PANEL. TIGHTENED SCREWS REF AMM 28-11-11. NO LEAK NOTED.
